Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Cycle
Mar 11, 2007

I am a young female in her Mid 20's.I am currently on Stoctrin &Combivir and Purben. I have not had my monthly periods for more than 2 consecutive cycles does any of these medication have such side effects.Do I need to be worried about this?

Response from Dr. Holodniy

Unlikely those meds themselves would cause this. HIV infected women can have increased abnormal periods including heavier bleeding or lighter or no periods. You don't indicate whether you are taking any hormone supplements like birth control pills or if pregnancy could be a possibility. Some times endocrine problems like thyroid disease can cause irregular periods. You should check it out with your gynecologist.



Previous
Elevation of cd count vs cd4%
Next
PCR test

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement